# SDR CA120628006

- Difficulty date: June 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE BETWEEN 50W AND 40W AT FL350, PRIOR TO ENTERING ETOPS AIRSPACE THE F/O`S WINDSCREEN SHATTERED. THE DAMAGE APPEARED TO BE THE OUTER PANE. AFTER DISCUSSION WITH MAINTENANCE IT WAS AGREED THAT A DIVERSION WAS THE BEST COURSE OF ACTION.  THE FLIGHT DIVERTED AND REDUCED THE FLIGHT LEVEL TO FL270.  THERE WAS NO EMERGENCY CALLED.
